Alert archive / Colorado / Flash Flood Warnings in 2023

Flash Flood Warning 1, NWS Pueblo, CO

May 11, 2023El Paso County, Colorado

NWS Pueblo, CO issued this flash flood warning at May 11, 2023, 7:11 AM MDT for El Paso County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 11, 2023, 7:11 AM MDT (13:11 UTC)
Expired
May 11, 2023, 10:15 AM MDT
In force
3 hr
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
None

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 46 km from the middle of the area, began a volume at 13:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 1.2 hours before the alert went out and 339 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2023-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2023-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1559 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

120 
WGUS55 KPUB 111311
FFWPUB
COC041-111615-
/O.NEW.KPUB.FF.W.0001.230511T1311Z-230511T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
711 AM MDT Thu May 11 2023

The National Weather Service in Pueblo has issued a

* Flash Flood Warning for...
  South Central El Paso County in east central Colorado...

* Until 1015 AM MDT.

* At 711 AM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Flash flooding is ongoing or 
  expected to begin shortly.

Excessive rainfall over the warning area will cause mud slides near 
steep terrain. The mud slide can consist of rock, mud, vegetation 
and other loose materials.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Southeastern Colorado Springs, Fountain and Security-Widefield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3875 10467 3875 10451 3861 10451 3866 10471

FLASH FLOOD...RADAR INDICATED

$$

Hodanish
1 follow-up statement
365 
WGUS75 KPUB 111348
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
748 AM MDT Thu May 11 2023

COC041-111615-
/O.CON.KPUB.FF.W.0001.000000T0000Z-230511T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
El Paso CO-
748 AM MDT Thu May 11 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 AM MDT THIS 
MORNING FOR SOUTH CENTRAL EL PASO COUNTY...

At 748 AM MDT, the public reported thunderstorms producing heavy 
rain across the warned area. Between 1 and 2 inches of rain have 
fallen. The expected rainfall rate is 0.5 to 1 inch in 1 hour. Flash 
flooding is ongoing or expected to begin shortly.

A retention pond near Eagleside Elementary school was reported to be 
overflowing

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Public reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Southeastern Colorado Springs, Fountain and Security-Widefield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3875 10467 3875 10451 3861 10451 3866 10471

FLASH FLOOD...OBSERVED
EXPECTED RAINFALL RATE...0.5-1 INCH IN 1 HOUR

$$

Hodanish

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at May 11, 4:20 AM MDT, 2 hours 51 minutes earlier.

Area forecast discussion, May 11, 4:20 AM MDT, 2 hours 51 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
420 AM MDT Thu May 11 2023

.SHORT TERM...(Today and tonight)
Issued at 342 AM MDT Thu May 11 2023

Key Messages:

1) Upper low tracks across the area today, with widespread
   showers and thunderstorms expected.

2) Strong/severe storms possible over the plains north of the
   Arkansas River from mid morning into mid-afternoon.

3) Locally heavy rainfall possible today, mainly across El Paso
   County, some heavy snow likely over the higher peaks of the
   central mountains and Pikes Peak.

Upper low over nrn New Mexico this morning will rotate slowly
northward across Colorado today, while surface low near Trinidad
this morning lifts into nwrn KS by late afternoon. Significant wave
of showers/thunderstorms was lifting northward through the plains
early this morning, while dry slot on water vapor energy over
nern NM was pushing into extreme sern CO as of 330 am. As a
result, suspect we'll see a brief lull in precip over the plains
through sunrise, before main round of upward motion moves across
from mid-morning through mid-afternoon, sparking another wave of
thunderstorms, especially east of I-25. Plenty of shear for severe
storms on the plains, but with CAPE rather limited (only 500-900
J/KG), environment may not support sustained, persistent updrafts,
with storm mode trending toward more low topped marginal hail/wind
producers. Farther west, mountains and El Paso County may not see
much of a break in precip this morning, with widespread showers and
thunderstorms persisting. By afternoon, as low lifts north, wrap
around band of precip dives south along I-25, with HRRR showing
heavy QPF (1-2 inches) from Colorado Springs south through Pueblo,
while various other solutions show much less in the way of precip.
Leaned drier than the HRRR at most locations, especially south of El
Paso County, as developing n-nw downslope winds may at least take
a bite out of precip amounts. Will need to monitor areas in El Paso
County for enhanced flash flood risk today, as some pockets of
locally heavy rain are likely, though no flood watch issued yet, as
most locations can still take another couple inches. Snow level
hangs out in the 9-10k range through the day, with several inches of
accumulation likely over the higher peaks of the central mountains
and near the summit of Pikes Peak.

Tonight, precip slowly ends from south to north, with HRRR again
looking the wettest and slowest to end things. Followed more of a
NAM/GFS blend, suggesting showers should end over all but Teller
County/central mountains/Palmer Divide by midnight, with slow
clearing toward morning all locations.

.LONG TERM...(Friday through Wednesday)
Issued at 342 AM MDT Thu May 11 2023

Key Messages:

1) Unsettled and Cool.

Two things stand out in the long term. First, flow aloft will become
quite weak as a high amplitude ridge builds over the western United
States. However, embedded within this building ridge, weak
troughiness will linger through early next week over our fcst area.
Second, moisture is forecast to linger over the region through this
period which will keep a good chance of diurnal showers and
thunderstorms over the region. Overall, this pattern will keep the
region cooler and wetter than normal through mid week. Temps may not
hit 80 on the plains until mid/late week next week.

Given the lack of flow aloft, the severe weather threat will be nil,
but the amount of thunder will likely be above normal during this
period due to the persistent moisture. Burn scar flooding
concerns will likely be on the increase. \/Hodanish

&&

.AVIATION...(For the 12Z TAFS through 12Z Friday morning)
Issued at 342 AM MDT Thu May 11 2023

At KALS, VFR today, with brief periods of vcsh this morning, and a
risk of a vcts this afternoon. NW winds will increase this
afternoon, with some gusts to 25 kts until sunset.

At KPUB and KCOS, prevailing conditions will be VFR, though periods
of MVFR cigs/vis are likely most of the day as waves of -tsra/-shra
move through the area. Precip then ends toward 06z at both
terminals. Winds will remain generally n-ne at both sites today,
with some gusts to 20-25 kts likely.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Winter Weather Advisory until midnight MDT tonight for COZ058-
060.

&&

SHORT TERM...PETERSEN
LONG TERM...HODANISH
AVIATION...PETERSEN
Hazardous weather outlook, May 11, 4:35 AM MDT, 2 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
435 AM MDT Thu May 11 2023

COZ058>089-093>099-121045-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
435 AM MDT Thu May 11 2023

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

Several strong to severe storms are expected today over the eastern
plains, mainly to the east of I-25 and along and north of the
Arkansas River. The main threats from these storms will be hail up
to ping pong ball size and wind gusts over 60 mph, along with
lightning and heavy rainfall. There is also a low threat for a
tornado with one or two of the stronger storms.

Pockets of heavy rainfall are possible across the Pikes Peak region
today, and some localized flooding of roads and normally dry creek

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Scattered to numerous showers and thunderstorms are anticipated
each afternoon and early evening across the region. Locally heavy
rain will be possible, along with small hail.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely over portions of the region.

10/Hodanish

In the hours before

Special weather statement, May 11, 1:58 AM MDT, 5 hours 13 minutes before
Special Weather Statement
National Weather Service Pueblo CO
158 AM MDT Thu May 11 2023

COZ089-093-094-110845-
Crowley County CO-Eastern Las Animas County CO-
La Junta Vicinity/Otero County CO-
158 AM MDT Thu May 11 2023

...A strong thunderstorm will impact portions of central Otero, north
central Las Animas and south central Crowley Counties through 245 AM
MDT...

At 158 AM MDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Timpas, or 20 miles southwest of La Junta, moving
north at 30 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Timpas around 215 AM MDT.

Other locations in the path of this storm include La Junta, Swink,
Rocky Ford and Manzanola.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3763 10357 3762 10380 3814 10390 3816 10356
TIME...MOT...LOC 0758Z 176DEG 28KT 3770 10369

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Hodanish
Special weather statement, May 11, 2:51 AM MDT, 4 hours 20 minutes before
Special Weather Statement
National Weather Service Pueblo CO
251 AM MDT Thu May 11 2023

COZ079-080-083-086-087-110915-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Wet Mountains above 10000 Ft CO-
251 AM MDT Thu May 11 2023

...A strong thunderstorm will impact portions of north central
Huerfano, southeastern Fremont, northeastern Custer and southwestern
Pueblo Counties through 315 AM MDT...

At 251 AM MDT, Doppler radar was tracking a strong thunderstorm near
Greenhorn Mountain, or 16 miles southeast of Junkins Burn Scar,
moving north at 35 mph.

HAZARD...Winds in excess of 30 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  eastern Junkins Burn Scar.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3788 10479 3784 10501 3825 10519 3831 10486
TIME...MOT...LOC 0851Z 166DEG 30KT 3794 10493

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH

Hodanish
Special weather statement, May 11, 4:13 AM MDT, 2 hours 58 minutes before
Special Weather Statement
National Weather Service Pueblo CO
413 AM MDT Thu May 11 2023

COZ081>083-085-086-111100-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Canon City Vicinity/Eastern Fremont County CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
413 AM MDT Thu May 11 2023

...A strong thunderstorm will impact portions of northeastern
Fremont, southeastern Teller, southwestern El Paso and northwestern
Pueblo Counties through 500 AM MDT...

At 411 AM MDT, Doppler radar was tracking a strong thunderstorm near
Penrose, or 23 miles northwest of Pueblo, moving north at 30 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Victor and Cripple Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3842 10483 3837 10505 3873 10524 3881 10491
TIME...MOT...LOC 1011Z 164DEG 26KT 3847 10497

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Hodanish
Special weather statement, May 11, 4:43 AM MDT, 2 hours 28 minutes before
Special Weather Statement
National Weather Service Pueblo CO
443 AM MDT Thu May 11 2023

COZ083-086-111115-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Canon City Vicinity/Eastern Fremont County CO-
443 AM MDT Thu May 11 2023

...A cluster of thunderstorms capable of producing very heavy rain
and small hail will impact Pueblo and eastern Fremont counties
through 515 AM MDT...

At 440 AM MDT, Doppler radar was tracking a cluster of strong
thunderstorms over Pueblo county moving rapidly northwest at 55 mph.

HAZARD...Locally very heavy rain, and winds in excess of 40 mph and
         pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible. Heavy rain will cause ponding over water on
         roadways.

This strong thunderstorm will be near...
  Salt Creek and Blende around 450 AM MDT.
  Pueblo around 455 AM MDT.
  Pueblo Reservoir around 500 AM MDT.

Other locations in the path of this storm include Pueblo West.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3790 10431 3790 10460 3843 10504 3850 10465
TIME...MOT...LOC 1040Z 148DEG 47KT 3810 10457

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Hodanish
Special weather statement, May 11, 6:10 AM MDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Pueblo CO
610 AM MDT Thu May 11 2023

COZ086-111245-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
610 AM MDT Thu May 11 2023

...A strong thunderstorm will impact portions of central Pueblo
County through 645 AM MDT...

At 610 AM MDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Salt Creek, or 10 miles south of Pueblo, moving
northwest at 20 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Pueblo Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3811 10445 3800 10455 3811 10488 3837 10476
TIME...MOT...LOC 1210Z 112DEG 16KT 3812 10457

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Hodanish
Special weather statement, May 11, 6:58 AM MDT, 13 minutes before
Special Weather Statement
National Weather Service Pueblo CO
658 AM MDT Thu May 11 2023

COZ081-085-111330-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
658 AM MDT Thu May 11 2023

...A strong thunderstorm will impact portions of southwestern El Paso
County through 730 AM MDT...

At 657 AM MDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Schriever AFB, or 18 miles southeast of Colorado
Springs, moving northwest at 25 mph.

HAZARD...Very heavy rain, winds in excess of 40 mph and half inch
         hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Fountain around 715 AM MDT.

Other locations in the path of this storm include Security,
Security-Widefield, Peterson AFB, Cimarron Hills, Stratmoor and Fort
Carson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3865 10445 3857 10456 3880 10490 3893 10467
TIME...MOT...LOC 1257Z 138DEG 21KT 3869 10454

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Hodanish

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 6:12 PM MDTSpecial Weather StatementPUBBaca33 min
May 10, 7:28 PM MDTSpecial Weather StatementPUBKiowa47 min
May 10, 7:31 PM MDTRiver Flood WarningPUBEl Paso36 hr
May 10, 8:07 PM MDTSpecial Weather StatementPUB23 min
May 10, 8:43 PM MDTWinter Weather AdvisoryPUBChaffee, El Paso, Fremont, Lake, Saguache, Teller27 hr
May 10, 8:59 PM MDTSpecial Weather StatementPUBBent, Otero46 min
May 10, 9:27 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBOtero33 min
May 10, 9:50 PM MDTSpecial Weather StatementPUBBent40 min
May 10, 10:30 PM MDTSpecial Weather StatementPUBKiowa60 min
May 10, 10:33 PM MDTSpecial Weather StatementPUBBent, Otero42 min
May 11, 1:46 AM MDTSpecial Weather StatementPUBKiowa29 min
May 11, 1:58 AM MDTSpecial Weather StatementPUBOtero47 min
May 11, 2:51 AM MDTSpecial Weather StatementPUBCuster24 min
May 11, 4:13 AM MDTSpecial Weather StatementPUBTeller47 min
May 11, 4:43 AM MDTSpecial Weather StatementPUBPueblo32 min
May 11, 6:10 AM MDTSpecial Weather StatementPUBPueblo35 min
May 11, 6:58 AM MDTSpecial Weather StatementPUBEl Paso32 min
May 11, 7:56 AM MDTFlash Flood WarningPUBEl Paso3 hr
May 11, 8:21 AM MDTRiver Flood WatchPUBEl Paso2 hr
May 11, 10:22 AM MDTRiver Flood WarningPUBEl Paso21 hr
May 11, 12:13 PM MDTSpecial Weather StatementPUBEl Paso47 min
May 11, 12:56 PM MDTSpecial Weather StatementPUBCrowley34 min
May 11, 1:40 PM MDTSpecial Weather StatementPUBPueblo35 min
May 11, 2:28 PM MDTSpecial Weather StatementPUBKiowa32 min
May 11, 2:47 PM MDTRiver Flood WarningPUBPueblo42 hr
May 11, 2:51 PM MDTRiver Flood WatchPUBPueblo8 hr
May 11, 2:54 PM MDTRiver Flood WatchPUBOtero28 hr
May 11, 3:15 PM MDTSpecial Weather StatementPUBKiowa30 min
May 11, 3:28 PM MDTSevere Thunderstorm WarningPUBKiowa32 min
May 11, 4:18 PM MDTSpecial Weather StatementPUBCrowley27 min
May 11, 4:31 PM MDTSpecial Weather StatementPUBBent29 min
May 11, 4:50 PM MDTSpecial Weather StatementPUBKiowa25 min
May 11, 4:54 PM MDTSpecial Weather StatementPUBCrowley36 min
May 11, 5:08 PM MDTSpecial Weather StatementPUBKiowa37 min
May 11, 5:49 PM MDTSpecial Weather StatementPUBKiowa26 min

Nearby

Flash Flood Warnings in Colorado, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.